Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
Running out of hope, but keeping a brave face plastered on
#7
Feel your pain old boy being on 3mgs of xans and sudden cut off is guaranteed ride to ER at some point, since as you know yourself already its not like any other med drug that you can shake off in a week and basically your on constant roller coaster which could last for months, thus rendering one really vunerable to any stimulation interaction and so on.

you should be on gabapenting at very least to avoid seizures, but if your no connections in iops ,as FirePlaces suggested empty any savings you got and get even if its private GP to be scripted smth that will get you trough or start on slow taper,since you cant just tapper of xans, you need to switch to vals, that takes time, also since you id imagine didnt have any you might need to get good boost to stabilize in the first place like 4mgs of xans or half and half mixed with vals to start transition, from personal experience it takes about week or two to transfer off xans to vals and even at that point youd want to get at least 30mgs vals to start micro tapper at your own pace.

Id wish i could point to some easy answers or help but theres little to none when it comes to benzos, I know US is still good for kava kava, dig into it a bit find strongest strain and make that mud drink as strong as you can since buying whole powder in pounds is cheap you can easily make gallons of stuff its no cure,feels a bit like alcohol when drinking a lot of it but only thing i know that gives tiny relief, benefit being its cheap and prob you could get it fast.Also one you missed at local clinic was to ask for at least beta blockers since they should had no issues giving that as your bp is raised and dont think its on any radar yet, not much relief but more of prevention.
Reply


Messages In This Thread
RE: Running out of hope, but keeping a brave face plastered on - by cmdline - 12-02-2017, 03:35 PM

Forum Jump:


Users browsing this thread: 1 Guest(s)